CSN Login
Members Online: 10

You are here

Side Effects - sore lips

BDeacon
Posts: 2
Joined: May 2005

My mum finished her first round of chemo 6 months ago and her bottom lip is still really sore. She says it feels like it is burning, swollen and about to burst and bleed. Visually, the lip looks deep red, and a little swollen. No one (Dr's) have been able to help her, Dr's suggested Coldsore cream, but that just stung and caused more pain. Lip balms and creams only keep it moist and do not ease the pain, nor treat the cause (which we can't really determine). Has anyone found an effective treatment for this side-effect? This soreness is in addition to the usual mouth ulcers that come with chemo. Any assistance is appreciated.

wjm
Posts: 9
Joined: Mar 2005

Do you know what chemo-agents she was taking 6 months ago? The internet is full of information regarding certain side effects associated with a specific type of chemo-therapy. It may be a long-shot but I'mm assuming that she was taking Fluorouracil (5FU) as a chemo-agent, henceforth the mouth sores. I'd start with knowing what chemo-agents she was taking then google/yahoo it from there.

Subscribe to Comments for "Side Effects - sore lips"